# SDR CALA2014030790553

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 70,932 hours, 25,812 cycles
- Engine: Pwa PW2040
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT FUEL TRANSFER FROM LT TO CTR FUEL TANK.  CTR QTY INCREASED 1.4 & LT TANK DOWN.
